RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2016, том 292, страницы 69–99 (Mi tm3691)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the size of the genus of a division algebra

Vladimir I. Chernousova, Andrei S. Rapinchukb, Igor A. Rapinchukc

a Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta T6G 2G1, Canada
b Department of Mathematics, University of Virginia, Charlottesville, VA 22904-4137, USA
c Department of Mathematics, Harvard University, Cambridge, MA, 02138 USA

Аннотация: Let $D$ be a central division algebra of degree $n$ over a field $K$. One defines the genus $\mathbf {gen}(D)$ as the set of classes $[D']\in \mathrm {Br}(K)$ in the Brauer group of $K$ represented by central division algebras $D'$ of degree $n$ over $K$ having the same maximal subfields as $D$. We prove that if the field $K$ is finitely generated and $n$ is prime to its characteristic, then $\mathbf {gen}(D)$ is finite, and give explicit estimations of its size in certain situations.

Финансовая поддержка Номер гранта
Canada Research Chair
Natural Sciences and Engineering Research Council of Canada (NSERC)
National Science Foundation DMS-1301800
United States - Israel Binational Science Foundation (BSF) 201049
The first author was supported by the Canada Research Chair Program and by an NSERC research grant. The second author was partially supported by the NSF grant DMS-1301800 and BSF grant 201049. The third author was supported by an NSF Postdoctoral Fellowship.


DOI: https://doi.org/10.1134/S0371968516010052

Полный текст: PDF файл (416 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 63–93

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.552
Поступило в редакцию: 7 сентября 2015 г.
Язык публикации: английский

Образец цитирования: Vladimir I. Chernousov, Andrei S. Rapinchuk, Igor A. Rapinchuk, “On the size of the genus of a division algebra”, Алгебра, геометрия и теория чисел, Сборник статей. К 75-летию со дня рождения академика Владимира Петровича Платонова, Тр. МИАН, 292, МАИК «Наука/Интерпериодика», М., 2016, 69–99; Proc. Steklov Inst. Math., 292 (2016), 63–93

Цитирование в формате AMSBIB
\RBibitem{CheRapRap16}
\by Vladimir~I.~Chernousov, Andrei~S.~Rapinchuk, Igor~A.~Rapinchuk
\paper On the size of the genus of a division algebra
\inbook Алгебра, геометрия и теория чисел
\bookinfo Сборник статей. К~75-летию со дня рождения академика Владимира Петровича Платонова
\serial Тр. МИАН
\yr 2016
\vol 292
\pages 69--99
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3691}
\crossref{https://doi.org/10.1134/S0371968516010052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628454}
\elib{http://elibrary.ru/item.asp?id=25772713}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 63--93
\crossref{https://doi.org/10.1134/S0081543816010053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971280622}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3691
  • https://doi.org/10.1134/S0371968516010052
  • http://mi.mathnet.ru/rus/tm/v292/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Chernousov V.I. Rapinchuk A.S. Rapinchuk I.A., “On some finiteness properties of algebraic groups over finitely generated fields”, C. R. Math., 354:9 (2016), 869–873  crossref  mathscinet  zmath  isi  scopus
    2. Chernousov V.I., Rapinchuk A.S., Rapinchuk I.A., “Spinor Groups With Good Reduction”, Compos. Math., 155:3 (2019), 484–527  crossref  mathscinet  zmath  isi  scopus
    3. Bhaskhar N., Chernousov V., Merkurjev A., “The Norm Principle For Type D-N Groups Over Complete Discretely Valued Fields”, Trans. Am. Math. Soc., 372:1 (2019), 97–117  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:114
    Полный текст:11
    Литература:30
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019